The characteristic numbers of a second order linear homogeneous equation with periodic coefficient
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1972), pp. 44-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1972_9_a5,
author = {S. Karimov},
title = {The characteristic numbers of a~second order linear homogeneous equation with periodic coefficient},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {44--47},
year = {1972},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1972_9_a5/}
}
S. Karimov. The characteristic numbers of a second order linear homogeneous equation with periodic coefficient. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1972), pp. 44-47. http://geodesic.mathdoc.fr/item/IVM_1972_9_a5/